Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On topological equivalence of $ \aleph \sb{0}$-dimensional linear spaces


Author: Raymond Y. T. Wong
Journal: Trans. Amer. Math. Soc. 137 (1969), 551-560
MSC: Primary 46.01; Secondary 54.00
MathSciNet review: 0236656
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.01, 54.00

Retrieve articles in all journals with MSC: 46.01, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0236656-3
Article copyright: © Copyright 1969 American Mathematical Society